The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Full-Text PDF (502 KB) | Metadata | Table of Contents | CMH summary
Volume 75, Issue 2, 2000, pp. 319–350
DOI: 10.1007/PL00000376

Published online: 2000-06-30

Invariant currents on limit sets

John Lott[1]

(1) University of California, Berkeley, USA

We relate the L2-cohomology of a complete hyperbolic manifold to the invariant currents on its limit set.

Keywords: L 2 -cohomology, harmonic form, hyperbolic, limit set

Lott John: Invariant currents on limit sets. Comment. Math. Helv. 75 (2000), 319-350. doi: 10.1007/PL00000376